# SDR CALA2024112201251

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 111,492 hours, 23,286 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFTY PINS FOR L1 DOOR SLIDE REMOVED AND STOWED SAFTY PINS FOR L1 DOOR INSPECTED SAFTY PINS FOR L1 DOOR 2 EA.
